# SDR DXTA200601646

- Difficulty date: October 11, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N858QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258691
- Aircraft time: 1,596 hours, 1,113 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Module
- Part number: 8221109015
- Part serial: 1L6NF
- Condition: Inoperative
- Location: E/E Bay
- Part time: 1,596 hours, 1,113 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CO-PILOT AIRSPEED INDICATOR ON TAKEOFF ROLL DID NOT INDICATE AIRSPEED TO 70 KNTS, NO REDX'S FOR AIR DATA FAILURE.  REMOVED AND REPLACED NR 2 ADC WITH A OVERHAULED ADC RECEIVED FROM MANUFACTURER CRS NR NZ2R049L.  PITOT/STATIC LEAK CHECK AND OPERATIONAL CHECK WAS SUCCESSFUL, REP HAWKER 800XPC 34-10-00 AND 8130-3 TRACKING NR 102537082, DATED OCT/4/2006.
